# SDR UALA2011050902247

- Difficulty date: May 8, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 56,459 hours, 20,847 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 01036
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LDG GEAR HANDLE BINDS ON RETRACTION.  HANDLE ASSEMBLY IS LOOSE.  REPLACED LANDING GEAR LEVER CONTROL ASSY IAW MM AND TEST IAW TASK.  TESTS NORMAL.  NEED TO CHECK EXTENDED PROXIMITY SENSORS RESISTANCE REF TSM.  FOUND NLG SENSOR 24GA WIRING TO LGCIU NR 1 SHORTING TO GROUND, LGCIU PINS 3C AND 3D.  ALL OTHER EXTEND SENSORS CHK NORMAL PER TSM.  MX REPLACED BOTH LGCIUS AS REQUESTED.  AFTER CONVERSATION WITH MOC L/G GURU, RECOMMEND REPLACING THE LANDING GEAR SAFETY VALVE, DUE TO SLOW NOSE GEAR TO RETRACT AFTER TO. 49GA, 644-0175 ON ORDER FROM SFOJJ. REPLACED L/G SAFETY VALVE.
